Skip to content Skip to navigation

Faculty

Yanqiu Wang Associate Professor

Research Interests: 
Numerical Analysis
Bio: 

Educational Background

  • PhD, Mathematics, Texas A&M University (2004)
  • MS, Mathematics, Fudan University (2000)
  • BS, Mathematics, Fudan University (1997)

 

Research

Journal Articles:

1.     Title: Weak Galerkin method for the coupled Darcy-Stokes flow

Author(s): Chen, Wenbin; Wang, Fang; Wang, Yanqiu

Source: Ima Journal of Numerical Analysis Volume: 36 Issue: 2 Pages: 897-921 Published: 2016

 

2.     Title: An auxiliary space multigrid preconditioner for the weak Galerkin method

Author(s): Chen, Long; Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: Computers & Mathematics with Applications Volume: 70 Issue: 4 Pages: 330-344 Published: 2015

 

3.     Title: Discrete Maximum Principle for the Weak Galerkin Method for Anisotropic Diffusion Problems

Author(s): Huang, Weizhang; Wang, Yanqiu

Source: Communications in Computational Physics Volume: 18 Issue: 1 Pages: 65-90 Published: 2015

 

4.     Title: Shape Regularity Conditions for Polygonal/Polyhedral Meshes, Exemplified in a Discontinuous Galerkin Discretization

Author(s): Mu, Lin; Wang, Xiaoshen; Wang, Yanqiu

Source: Numerical Methods for Partial Differential Equations Volume: 31 Issue: 1 Pages: 308-+ Published: 2015

 

5.     Title: A posteriori error estimate for the H(div) conforming mixed finite element for the coupled Darcy-Stokes system

Author(s): Chen, Wenbin; Wang, Yanqiu

Source: Journal of Computational and Applied Mathematics Volume: 255 Pages: 502-516 Published: 2014

 

6.     Title: Interior penalty discontinuous Galerkin method on very general polygonal and polyhedral meshes

Author(s): Mu, Lin; Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: Journal of Computational and Applied Mathematics Volume: 255 Pages: 432-440 Published: 2014

 

7.     Title: A computational study of the weak Galerkin method for second-order elliptic equations

Author(s): Mu, Lin; Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: Numerical Algorithms Volume: 63 Issue: 4 Pages: 753-777 Published: 2013

 

8.     Title: UNIFIED A POSTERIORI ERROR ESTIMATOR FOR FINITE ELEMENT METHODS FOR THE STOKES EQUATIONS

Author(s): Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: International Journal of Numerical Analysis and Modeling Volume: 10 Issue: 3 Pages: 551-570 Published: 2013

 

9.     Title: A mixed finite element method for thin film epitaxy

Author(s): Chen, Wenbin; Wang, Yanqiu

Source: Numerische Mathematik Volume: 122 Issue: 4 Pages: 771-793 Published: 2012

 

10.   Title: A POSTERIORI ERROR ESTIMATE FOR STABILIZED FINITE ELEMENT METHODS FOR THE STOKES EQUATIONS

Author(s): Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: International Journal of Numerical Analysis and Modeling Volume: 9 Issue: 1 Pages: 1-16 Published: 2012

 

11.   Title: A POSTERIORI ERROR ESTIMATION FOR AN INTERIOR PENALTY TYPE METHOD EMPLOYING H(div) ELEMENTS FOR THE STOKES EQUATIONS

Author(s): Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: Siam Journal on Scientific Computing Volume: 33 Issue: 1 Pages: 131-152 Published: 2011

 

12.   Title: A NEW FINITE VOLUME METHOD FOR THE STOKES PROBLEMS

Author(s): Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: International Journal of Numerical Analysis and Modeling Volume: 7 Issue: 2 Pages: 281-302 Published: 2010

 

13.   Title: Pseudostress-velocity formulation for incompressible Navier-Stokes equations

Author(s): Cai, Zhiqiang; Wang, Yanqiu

Source: International Journal for Numerical Methods in Fluids Volume: 63 Issue: 3 Pages: 341-356 Published: 2010

 

14.   Title: A ROBUST NUMERICAL METHOD FOR STOKES EQUATIONS BASED ON DIVERGENCE-FREE H(div) FINITE ELEMENT METHODS

Author(s): Wang, Junping; Wang, Yanqiu; Ye, Xiu

Source: Siam Journal on Scientific Computing Volume: 31 Issue: 4 Pages: 2784-2802 Published: 2009

 

15.   Title: AN ERROR ESTIMATE FOR TWO-DIMENSIONAL STOKES DRIVEN CAVITY FLOW

Author(s): Cai, Zhiqiang; Wang, Yanqiu

Source: Mathematics of Computation Volume: 78 Issue: 266 Pages: 771-787 Published: 2009

 

16.   Title: A multigrid method for the pseudostress formulation of Stokes problems

Author(s): Cai, Zhiqiang; Wang, Yanqiu

Source: Siam Journal on Scientific Computing Volume: 29 Issue: 5 Pages: 2078-2095 Published: 2007

 

17.   Title: A multigrid preconditioner for the mixed formulation of linear plane elasticity

Author(s): Pasciak, Joseph E.; Wang, Yanqiu

Source: Siam Journal on Numerical Analysis Volume: 44 Issue: 2 Pages: 478-493 Published: 2006

 

18.   Title: Overlapping Schwarz preconditioner for the mixed formulation of plane elasticity

Author(s): Wang, Y. Q.

Source: Applied Numerical Mathematics Volume: 54 Issue: 2 Pages: 292-309 Published: 2005

 

Contact

+86-25-85891380 (ext: 8621)

Email: yqwang@njnu.edu.cn